# SDR SWAA2022030263183

- Difficulty date: February 2, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 26,169 hours, 15,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL VAPOR BARRIER CRACK '24' IN LENGTH MOD / REPAIRED DAMAGE IAW AVIATION PARTNERS BOEING SRM 57-10-10 INSTRUCTIONS. ACCOMPLISHED PERMANENT REPAIR OF LOWER MOST 6 INCHES OF CRACK IAW BOEING SRM 57-10-10-1A-2 AND SRM 51-70-04 REPAIR 10.
